The Annals of Probability

A Note on the Law of Iterated Logarithm for Weighted Sums of Random Variables

Ulrich Stadtmuller

Full-text: Open access

Abstract

Sufficient conditions for the validity of the upper and lower inequality of the law of iterated logarithm for weighted sums $\sum^n_{k = 1} a_{nk}X_k$ of i.i.d. random variables $(X_i)$ are given.

Article information

Source
Ann. Probab., Volume 12, Number 1 (1984), 35-44.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176993372

Digital Object Identifier
doi:10.1214/aop/1176993372

Mathematical Reviews number (MathSciNet)
MR723728

Zentralblatt MATH identifier
0537.60023

JSTOR
links.jstor.org

Subjects
Primary: 60F15: Strong theorems
Secondary: 40C05: Matrix methods

Keywords
Law of iterated logarithm weighted sums i.i.d. random variables summability matrices Borel Property

Citation

Stadtmuller, Ulrich. A Note on the Law of Iterated Logarithm for Weighted Sums of Random Variables. Ann. Probab. 12 (1984), no. 1, 35--44. doi:10.1214/aop/1176993372. https://projecteuclid.org/euclid.aop/1176993372


Export citation